# SDR CHQA201100344

- Difficulty date: August 15, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 16,983 hours, 14,663 cycles
- Engine: Allsn AE3007A
- Engine time: 23,738 hours, 19,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520560005
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SEVERAL SCRATCHES WERE FOUND ON THE FUSELAGE UPPER SKIN UNDERNEATH ADF ANTENNA NUMBER 1 AND NUMBER 2.  MAINTENANCE REPAIRED THE SCRATCHES ON THE FUSELAGE UPPER SKIN UNDER THE NUMBER 1 AND NUMBER 2 ADF ANTENNA IN ACCORDANCE WITH ETD 2011-145-103463.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT IN ACCORDANCE WITH NDI MANUAL, INTRODUCTION PAGE 17E, WITH NO CRACKS FOUND.
